# SDR AALA016023

- Difficulty date: March 3, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4097023
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST FOUR ROWS RIGHT SIDE OF AIRCRAFT EMERGENCY LIGHTS CAME ON AND WOULD NOT GO OUT.  REMOVED AND REPLACED AFT EMERGENCY EXIT LIGHT ASSY PER MM.  OPS CHECK NORMAL ON LAST FOUR ROWS RIGHT SIDE OF AIRCRAFT.  (M)
